# SDR ASAA2023122447377

- Difficulty date: December 24, 2023
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 05004
- Aircraft time: 35,282 hours, 11,814 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005300
- Part serial: 1315004
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM A215: RH WING, INBOARD FLAP LOWER SKIN WITH SEVERAL DENTS LOCATED BEHIND #4 WHEEL AREA GROUNDED - YES. REPAIRED DENTS ON RH WING IB FLAP TE WEDGE LOWER SKIN BEHIND #4 WHEEL AREA IAW A320-200 SRM 57-52-00-300-091.THIS IS A CATEGORY A PERMENT REPAIR .FH -35282:14FC-11814 WV -015
